# SDR CALA0101027

- Difficulty date: December 12, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- Aircraft time: 50,822 hours, 26,839 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: R/H Hor Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H HORIZONTAL STABILIZER AFT UPPER SPAR CAP CORRODED ON TOP SIDE O/B END UNDER T/E SKIN PANEL. REPAIRED IAW ECRA 5510-01611.
